MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAX NOW COVID-19 AG CARD HOME TEST 6CT; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAX NOW COVID-19 AG CARD HOME TEST 6CT; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.
Catalog Number 195-100
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: the events date is an estimation.The investigation is still in progress.A supplemental report will be provided after completion.H3 : device discarded, single use.
 
Event or Problem Description
The consumer reported two false negative results with binax now covid-19 ag on (b)(6) 2023.The consumer received negative results with binax now covid-19 ag in february, and a positive result at the doctor office.Per the consumer, she was symptomatic.This mfr.Report addresses test two (2) of two (2) tests.No additional patient information, including treatment and outcome, was provided.
 
Event or Problem Description
The consumer reported two false negative results with binax now covid-19 ag on unknown dates.The consumer received negative results with binax now covid-19 ag in february, and a positive result at the doctor office.Per the consumer, she was symptomatic.This mfr.Report addresses test two (2) of two (2) tests.No additional patient information, including treatment and outcome, was provided.
 
Additional Manufacturer Narrative
Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 177523 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-100/ lot 177523 and device part number 195-430h/ lot 172525.The lot met the required release specifications.A review of the complaints reported as false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot.177523 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue; however, it could possibly be related to issues including the self-test user performance, interpretation of the result, or the specific patient sample.D4: expiration date d4: udi number.
 
Additional Manufacturer Narrative
Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 177523 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-100/ lot 177523 and device part number 195-430h/ lot 172525.The lot met the required release specifications.A review of the complaints reported as false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot.177523 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue; however, it could possibly be related to issues including the self-test user performance, interpretation of the result, or the specific patient sample.D1 - brand name.D4- lot number.D4 - catalog number.H6- impact code h3 other text : device discarded, single use.
 
Event or Problem Description
The consumer reported two false negative results with binax now covid-19 ag on (b)(6)2023.The consumer received negative results with binax now covid-19 ag in february, and a positive result at the doctor office.Per the consumer, she was symptomatic.This mfr.Report addresses test two (2) of two (2) tests.No additional patient information, including treatment and outcome, was provided.

Brand Name
BINAX NOW COVID-19 AG CARD HOME TEST 6CT
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key17083571
Report Number1221359-2023-01198
Device Sequence Number6273467
Product Code QKP
UDI-Device Identifier00811877011330
UDI-Public00811877011330
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA203107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/21/2023
Device Catalogue Number195-100
Device Lot Number177523
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer06/14/2023
06/21/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date06/20/2023
06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceWhite